Alert archive / Missouri / Wind Advisories in 2010

Wind Advisory 8, NWS Kansas City, MO

December 30, 20107 counties in Kansas; 10 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Dec 30, 2010, 12:58 PM CST for 7 counties in Kansas; 10 counties in Missouri. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2010, 12:58 PM CST (18:58 UTC)
Expired
Dec 30, 2010, 4:00 PM CST
In force
3 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Cass County, MO, Clay County, MO, Holt County, MO, Jackson County, MO, Nodaway County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WWUS73 KEAX 301858
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CST THU DEC 30 2010

...STRONG AND GUSTY WINDS WILL PERSIST THROUGH THIS AFTERNOON...

.A DEEPENING LOW PRESSURE SYSTEM IN EASTERN NEBRASKA COMBINED WITH
CLEARING SKIES AND STRONG WINDS JUST ABOVE THE SURFACE HAVE RESULTED
IN STRONG AND GUSTY WINDS THIS AFTERNOON. SUSTAINED WINDS OF AROUND
30 MPH WITH GUSTS AS HIGH AS 45 MPH ARE LIKELY TO PERSIST THROUGH LATE
THIS AFTERNOON. WINDS WILL DIMINISH AS THAT AREA OF LOW PRESSURE
LIFTS TO THE NORTHEAST AND DAYTIME HEATING DIMINISHES LATER THIS
AFTERNOON. 

KSZ025-057-060-102>105-MOZ001-002-011-012-020-028-029-037-043-053-
302200-
/O.NEW.KEAX.WI.Y.0008.101230T1858Z-101230T2200Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-HOLT-ANDREW-BUCHANAN-PLATTE-CLAY-
JACKSON-CASS-BATES-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
OREGON...SAVANNAH...ST. JOSEPH...PARKVILLE...PLATTE CITY...
WESTON...LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...
INDEPENDENCE...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER...
RICH HILL
1258 PM CST THU DEC 30 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* TIMING...WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH LATE
  THIS AFTERNOON.

* WINDS...SUSTAINED SOUTHERLY WINDS OF AROUND 30 MPH WITH GUSTS AS HIGH AS 45
  MPH ARE LIKELY.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  IN HIGH PROFILE VEHICLES. LOOSE OR LIGHTWEIGHT OBJECTS CAN EASILY
  BE BLOWN AWAY WITH THESE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

CDB
1 follow-up statement
888 
WWUS73 KEAX 302154
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CST THU DEC 30 2010

...WINDS HAVE DIMINISHED ACROSS WESTERN MISSOURI AND EASTERN KANSAS...


KSZ025-057-060-102>105-MOZ001-002-011-012-020-028-029-037-043-053-
302300-
/O.EXP.KEAX.WI.Y.0008.000000T0000Z-101230T2200Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-HOLT-ANDREW-BUCHANAN-PLATTE-CLAY-
JACKSON-CASS-BATES-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
OREGON...SAVANNAH...ST. JOSEPH...PARKVILLE...PLATTE CITY...
WESTON...LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...
INDEPENDENCE...RAYMORE...HARRISONVILLE...PLEASANT HILL...BUTLER...
RICH HILL
354 PM CST THU DEC 30 2010

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON. 

WINDS HAVE DECREASED ACROSS WESTERN MISSOURI AND EASTERN
KANSAS...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM CST
THIS AFTERNOON.

$$

CDB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Dec 30, 12:08 PM CST, 50 minutes earlier.

Area forecast discussion, Dec 30, 12:08 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 PM CST THU DEC 30 2010

...UPDATED AVIATION DISCUSSION...

.UPDATE...
WITH THE PROFILERS AND VAD WIND PROFILES SHOWING 40 TO 50KTS OF WIND
JUST OFF THE SURFACE...HAVE CONCERNS THAT WESTERN PORTIONS OF THE
FORECAST AREA COULD SEE SOME WINDS NEARING 30 MPH FOR A BRIEF WINDOW
THIS MORNING WITH GUSTS IN THE LOW TO MID 30 RANGE. FOR NOW HAVE
HIGHLIGHTED THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK...AND DO
NOT PLAN ON ISSUING ANY WIND ADVISORY...BUT SOMETHING THAT WILL NEED
TO BE MONITORED THIS MORNING.

PC

&&

.DISCUSSION...
/419 AM CST THU DEC 30 2010/
BIGGEST CHALLENGE IN THIS FORECAST IS IN THE SHORTER TERM WITH A
STRONG STORM SYSTEM MOVING NORTHEAST ACROSS THE PLAINS INTO THE
UPPER MIDWEST BY FRIDAY EVENING.

AS IS OFTEN THE CASE WITH SUCH A HIGH AMPLITUDE ENERGETIC
SYSTEM...AN INITIAL IMPULSE HAS DEVELOPED IN THE AREA OF WIDESPREAD
CONVECTION IN THE SOUTHWEST...AND HAS MOVED NORTHEAST IN THE FLOW
OVERNIGHT...ENTERING THE HIGH PLAINS OF NEW MEXICO AND SOUTHEAST
COLORADO AT THIS TIME. THIS INITIAL WAVE HAS A REFLECTION AT THE
SURFACE OF AN AREA OF LOW PRESSURE IN WESTERN KANSAS. THIS SURFACE
WAVE WILL BE MOVING NORTHEAST WITH THIS LEAD IMPULSE SO BY THIS
EVENING...IT IS EXPECTED TO BE IN SOUTHERN MINNESOTA. THE MAIN
EFFECT THIS WAVE WILL HAVE ON THE AREA TODAY WILL BE TO STRENGTHEN
THE SOUTHERLY WINDS...AND PUMP IN UNSEASONABLY WARM AIR WITH HIGHER
HUMIDITIES AT THE LOWER LEVELS. TEMPERATURES MAY BE SLIGHTLY
UNDERDONE FOR HIGHS TODAY...BUT GIVEN UNCERTAINTY ON HOW MUCH
CLEARING WILL TAKE PLACE...AND HOW DEEP THE MIXING WILL BE...WILL
ONLY GO SLIGHTLY ABOVE THE WARMEST GUIDANCE NUMBERS FOR AFTERNOON
HIGHS. WILL HAVE TO WATCH FOR THE POTENTIAL OF REACHING A RECORD
HIGH THIS AFTERNOON IN THE KANSAS CITY AREA...CURRENT RECORD IS 68.
ALREADY FLIRTING WITH RECORD HIGH LOW TEMPERATURES TODAY...ALTHOUGH
READINGS SHOULD DROP ENOUGH BEFORE MIDNIGHT TONIGHT TO KEEP THAT
FROM OCCURRING. PRECIPITATION CHANCES WILL BE FAIRLY MINIMAL WITH
THIS FAST MOVING WAVE...AS SIGNIFICANT DRYING WILL BE TAKING PLACE
IN THE MID LEVELS.

ONCE THIS INITIAL SURFACE LOW MOVES PAST...COLDER AIR WILL BE
WRAPPING IN BEHIND...WITH MODELS IN FAIRLY GOOD CONSENSUS THAT THE
LEADING EDGE OF THIS COLDER AIR WILL MAKE IT AS FAR AS A KANSAS CITY
TO KIRKSVILLE LINE BY 12Z FRIDAY. THIS SHOULD ALLOW BELOW FREEZING
TEMPERATURES TO PUSH INTO NORTHEAST KANSAS AND THE NORTHWEST CORNER
OF MISSOURI OVERNIGHT. WITH SUCH A SHALLOW COLD AIR MASS IN
PLACE...WOULD EXPECT ANY PRECIPITATION THAT DEVELOPS OVERNIGHT TO BE
IN THE FORM OF FREEZING RAIN WHERE SURFACE TEMPERATURES WOULD
SUPPORT IT. AT THIS TIME...IT APPEARS DEEP MOISTURE WILL BE LACKING
BEFORE 12Z...SO ANY PRECIPITATION THAT DEVELOPS IN THIS AREA
OVERNIGHT WOULD BE LIGHT...WITH JUST LIGHT GLAZING...SO NO HEADLINES
PLANNED AT THIS POINT.

BY LATE TONIGHT IN AREAS FURTHER SOUTH...AS LOW LEVEL WINDS BACK
WITH THETA E ADVECTION TAKING PLACE INTO AREAS SOUTH OF THE STALLED
FRONT...WILL KEEP A MENTION OF THUNDER...WITH A CHANCE OF RAIN
FURTHER NORTH.

THEN BIG QUESTION COMES ON FRIDAY REGARDING THE EXACT TRACK OF THE
SURFACE LOW ACROSS THE FORECAST AREA. ECMWF REMAINS THE FARTHEST
EAST WITH THE TRACK. GFS ENSEMBLE FORECAST SHOWS A FAIRLY TIGHT
CLUSTER AND WOULD SUPPORT A FARTHER WEST TRACK...ACROSS THE
NORTHWEST CORNER OF MISSOURI. SREF SUPPORTS AN EVEN FARTHER WEST
TRACK. GIVEN THE STRENGTH OF THE UPPER SYSTEM...AND ITS TRACKING
THROUGH THE HIGH PLAINS...FEEL THE DISPLACEMENT OF THE SURFACE LOW
ON THE ECMWF IS TOO FAR TO THE EAST...SO WILL KEEP THE TREND ACROSS
NORTHWEST MISSOURI. WITH THAT TRACK...COULD SEE AN EAST WIND SET UP
FOR A TIME FRIDAY MORNING ACROSS NORTHWEST MISSOURI WHICH MAY PULL
SLIGHTLY WARMER AIR BACK INTO THE REGION. THUS A FAIR AMOUNT OF
UNCERTAINTY IF TEMPERATURES IN THAT REGION WILL STAY BELOW FREEZING
THROUGH THE MORNING. THUS WILL HEDGE WITH A RAIN OR FREEZING RAIN
MENTION FOR THE AREA...WITH ICING POSSIBLY NOT A BIG PROBLEM IF
TEMPERATURES DO RISE ABOVE FREEZING FOR A TIME.

WILL KEEP MENTION OF THUNDER ACROSS A GOOD PORTION OF THE FORECAST
AREA THROUGH THE MORNING HOURS WITH VERY STRONG MID LEVEL WINDS
ADVECTING IN MOISTURE WITH SOME MID LEVEL COOLING TAKING PLACE AT
THE SAME TIME SURFACE TEMPERATURES SHOULD BE WARMING...LEADING TO A
MORE DESTABILIZED SOUNDING. FORECAST NAM SOUNDINGS WOULD EVEN
SUGGEST THE POTENTIAL OF SEVERE STORMS BY MIDDAY INTO PORTIONS OF
CENTRAL MISSOURI IF ENOUGH SURFACE HEATING CAN TAKE PLACE.

BY AFTERNOON...DRIER AIR QUICKLY GETS PULLED NORTH INTO THE REGION
IN THE WAKE OF THE SYSTEM WHICH WILL BE QUICKLY LIFTING TO THE
NORTH. WILL SCALE BACK POPS INTO SLIGHT OR LESS CATEGORY FOR A GOOD
CHUNK OF THE FORECAST AREA...BUT GIVEN SOME UNCERTAINTY ON THE
TIMING AND TRACK OF SYSTEM...WILL KEEP LOW CHANCE POPS IN NORTHERN
AND EXTREME EASTERN AREAS AND LET LATER SHIFTS HAVE ANOTHER LOOK
BEFORE WE DECIDE IF POPS NEED TO BE CUT EVEN MORE.

IN THE FRIDAY NIGHT AND BEYOND PERIODS...WILL NOT MAKE ANY MAJOR
CHANGES TO GOING FORECAST. AREA SHOULD SEE A DRY PERIOD AS THE
STRONG SYSTEM ON FRIDAY TAKES AWAY OUR BETTER MOISTURE...AND THE
UPPER FLOW BECOMES SPLIT IN THE WEST AND MORE ZONAL ACROSS OUR
REGION WHICH WOULD LIMIT THE GULF MOISTURE RETURN. AFTER THE COLDER
AIR ON SATURDAY...EXPECTING READINGS TO CLIMB BACK TO MORE SEASONAL
LEVELS FOR NEXT WEEK.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED FOR THE FIRST QUARTER TO THIRD OF THE
VALID PERIOD WITH WARMER AND DRIER AIR MIXING INTO THE REGION FROM
THE WEST. THIS HAS SCOURED OUT THE CLOUDS AND RESULTED IN STRONG
SOUTHERLY WINDS. A STRONG COLD FRONT HOWEVER...IS POISED JUST TO OUR
NORTHWEST. IT IS THIS FRONT...WHICH WILL MOVE INTO NORTHWEST MISSOURI
THIS EVENING/TONIGHT AND ASCENT FROM AN UPPER LEVEL STORM SYSTEM IN
THE SOUTHWESTERN STATES...THAT WILL CAUSE FLIGHT CONDITIONS TO
RAPIDLY DETERIORATE BY FRIDAY MORNING. THE COLD FRONT WILL MOVE INTO
THE VICINITY OF KANSAS CITY BY FRIDAY MORNING AND ALONG/BEHIND THE
COLD FRONT IFR AND WORSE CIGS ARE EXPECTED. VISBYS WILL ALSO BEGIN TO
FALL BUT CONFIDENCE IN IFR VSBYS IS NOT AS HIGH AS IFR CIGS. HAVE
TRENDED CIGS INTO IFR BY 12Z AND IT IS VERY POSSIBLE WORSE
CONDITIONS...CIGS AS LOW AS SEVERAL HUNDRED FEET...MAY OCCUR
DEPENDING ON HOW FAR SOUTH THE FRONT SAGS RESULTING IN MORE COLD AIR
INTRUDING ON THE DEEPER MOISTURE RETURN SOUTH OF THE FRONT. TO MAKE
MATTERS WORSE...THE FRONT MAY SLOSH BACK AND FORTH ACROSS THE KANSAS
CITY TERMINALS WITH CIGS RAPIDLY FLUCTUATING AS A RESULT. ALL IN ALL
THOUGH...SOLID IFR CONDITIONS WILL VERY LIKELY PREVAIL FOR THE LATTER
QUARTER TO THIRD OF THIS TAF VALID PERIOD.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Dec 30, 5:44 AM CST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
544 AM CST THU DEC 30 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
544 AM CST THU DEC 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS TODAY WILL INCREASE THIS MORNING INTO THE 15 TO 25 MPH
RANGE...WITH SOME AREAS FROM EAST CENTRAL KANSAS INTO WEST CENTRAL
MISSOURI POSSIBLY BRIEFLY SEEING WINDS AS HIGH AS 30 MPH IN THE MID
TO LATE MORNING HOURS...WITH GUSTS AS HIGH AS 35 MPH. WINDS WILL STAY
GUSTY INTO THE AFTERNOON...DECREASING BY SUNSET.

OVERNIGHT...COLDER AIR WILL MOVE INTO NORTHEAST KANSAS AND NORTHWEST
MISSOURI. WITH TEMPERATURES EXPECTED TO BE BELOW FREEZING ACROSS
AREAS TO THE NORTH OF A LINE FROM EFFINGHAM KANSAS TO ST JOSEPH AND
BETHANY MISSOURI...THERE WILL BE THE POTENTIAL FOR LIGHT FREEZING
RAIN OR DRIZZLE DEVELOPING LATE TONIGHT. AT THIS TIME...ONLY A LIGHT
GLAZING OF LESS THAN A TENTH OF AN INCH IS EXPECTED BY MORNING.

ISOLATED THUNDERSTORMS MAY ALSO DEVELOP LATE TONIGHT IN AREAS MAINLY
ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO MACON. NO SEVERE STORMS
ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DURING THE MORNING HOURS ON FRIDAY...WARMER AIR WILL TRY TO PULL BACK
INTO NORTHWEST MISSOURI...WHICH MAY CAUSE TEMPERATURES TO CLIMB ABOVE
FREEZING. ONLY THE EXTREME NORTHWEST CORNER OF MISSOURI AND NORTHEAST
KANSAS MAY REMAIN BELOW FREEZING AND SEE MORE ICING FROM FREEZING
RAIN OR DRIZZLE. TOTAL ICE ACCUMULATIONS ARE EXPECTED TO BE UNDER A
TENTH OF AN INCH...BUT THE SITUATION WILL NEED TO BE MONITORED IF THE
TRACK OF THE STORM SYSTEM KEEPS COLDER AIR IN PLACE.

WARM AND HUMID AIR WILL REMAIN IN PLACE ACROSS MUCH OF MISSOURI
FRIDAY MORNING...WHICH WILL SUPPORT THE POTENTIAL OF THUNDERSTORMS.
PORTIONS OF CENTRAL MISSOURI...MAINLY FROM AROUND FAYETTE AND
BOONVILLE SOUTHWARD MAY SEE ENOUGH HEATING DURING THE DAY TO SUPPORT
A SLIGHT RISK OF SEVERE THUNDERSTORMS BY LATE MORNING OR EARLY
AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS
AND HAIL WOULD BE THE MAIN THREAT FROM THESE STORMS.

WITH A STRONG COLD FRONT SWINGING EAST ACROSS THE OUTLOOK AREA FRIDAY
AFTERNOON...MUCH COLDER TEMPERATURES MAY SUPPORT A CHANGE OVER TO
SNOW BEFORE THE DRIER AIR ARRIVES AND ENDS THE PRECIPITATION THREAT.
AT THIS TIME...LITTLE OR NO SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE MORNING INTO EARLY FRIDAY AFTERNOON
IN A SMALL PORTION OF CENTRAL MISSOURI.

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 2:07 PM CSTWinter Weather AdvisoryEAXAtchison, Doniphan, Leavenworth22 hr

Nearby

Wind Advisories in Missouri, 2010Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.